# SDR C2XA10TY095

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 20,520 hours, 11,003 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 028936002
- Part serial: 1477B
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE TO IAH FROM LEX WHEN THE CREW GOT A FUEL IMBALANCE INDICATION IN FLIGHT RESULTING IN A 1200LBS DIFFERENCE AT FL230.  AIRCRAFT DIVERTED.  MAINTENANCE RELEASED ACFT IAW MEL 28-40-00/2 CATEGORY "B".  IAH MAINTENANCE REMOVED AND REPLACED LEFT NR 2 FUEL TANK UNIT IAW MM 28-41-02.  OPS CHECKED GOOD AND C/W REVERSED DDP PROCEDURES AND CLEARED MEL.  AIRCRAFT RETURNED TO SERVICE.
